# SDR DXTA2021120352900

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N593QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0145
- Aircraft time: 3,620 hours, 2,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: WITH EMERGENCY LIGHT SWITCH OFF AND AIRCRAFT DEPOWERED. THE EMERGENCY LIGHTS OVER THE MAIN CABIN DOOR (WHITE EXIT SIGN), 2 RED LIGHTS AT THE LOWER MAIN CABIN DOOR AND THE LIGHT UNDER THE SEAT ACROSS FROM THE MAIN CABIN DOOR (WHITE FLOOR LIGHT) STAY ON. //SIGNOFF// GAINED ACCESS TO THE NO.1 EMERGENCY LIGHTING INERTIAL SWITCH. RE-SET THE INERTIAL SWITCH AND THE EMERGENCY LIGHTS EXTINGUISHED. RAN THE APU AND CHARGED THE EMERGENCY LIGHTING BATTERIES. PERFORMED OPERATIONAL CHECK OF THE NO.1 INERTIAL SWITCH AND ALL OPERATION IS NORMAL. PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM AND ALL OPERATION IS NORMAL AT THIS TIME. ALL WORK WAS PERFORMED IAW CE-680A AMM CHAPTER 33-50-00.
